# SDR REXA2016050300826

- Difficulty date: May 3, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT NR 3 AT STRINGER 15, HAS CORROSION BETWEEN FS 565 - 661+16.  LT SIDE SEAT RAIL WAS R & R WITH FABRICATED TRACK PN N126-2075 IAW GREO 670-53-00-343 & AMM 53-00-49-000 400-801-A07.
